Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingle in feet and hands
Oct 28, 2004

I have been on HAART for 6 months now and lately notice a slight tingle in my feet as well as in my hands. Is this a side effect and if so what can be done about it?

Response from Dr. Henry

That could be early neuropathy though it usually occurs first in the feet before the hands in most cases. If you are on one of the "D" drugs it is more likely (D4T, ddI, ddC) but can be seen with 3TC for example and perhaps with protease inhibitors. A careful neurologic evaluation by your HIV doc can often help determine if HIV or drug neuropathy starting. KH



Previous
Night Sweats - w & wo Rx
Next
alcohol & HAART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement